# SDR SIMA20130612006

- Difficulty date: June 12, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 26,180 hours, 23,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE CAPTAIN'S FLASHLIGHT WAS MISSING.  THE ACFT WAS REMOVED FROM SERVICE.  FOUND FLASHLIGHT BEHIND THE CAPTAINS’S SEAT, PLACED BACK IN FLASHLIGHT HOLDER AS REQUIRED.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
